Advertisement

Mathematische Zeitschrift

, Volume 207, Issue 1, pp 395–408 | Cite as

Galois representations of octahedral type and 2-coverings of elliptic curves

  • Pilar Bayer
  • Gerhard Frey
Article

Keywords

Elliptic Curf Galois Group Prime Divisor Cusp Form Galois Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-B-F] Antoniadis, J., Bungert, M., Frey, G.: Properties of twists of elliptic curves. J. Reine angew. Math.405, 1–28 (1990)zbMATHMathSciNetGoogle Scholar
  2. [B-SD] Birch, B.J., Swinnerton-Dyer, H.P.F.: Notes on elliptic curves. J. Reine Angew. Math.212, 7–25 (1963)zbMATHMathSciNetGoogle Scholar
  3. [Ca] Cassels, J.W.S.: Diophantine equations with special reference to elliptic curves. J. Lond. Math. Soc.41, 193–291 (1966)CrossRefMathSciNetGoogle Scholar
  4. [Cr] Crespo, T.: Explicit construction of 2S n-Galois extensions. J. Algebra129, 312–319 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  5. [D-S] Deligne, P., Serre, J-P.: Formes modulaires de poids 1. Ann. Sci. Éc. Norm. Suppér.7, 507–530 (1974)zbMATHMathSciNetGoogle Scholar
  6. [Do] Dornhoff, L.: Group representation theory, Part A. New York: Dekker 1971Google Scholar
  7. [MF IV] Birch, B.J., Kuyk, W. (eds.), Modular functions of one variable IV. (Lect. Notes Math., vol. 476). Berlin Heidelberg New York: Springer 1975zbMATHGoogle Scholar
  8. [Ro] Roquette, P.: Analytic theory of elliptic functions over local fields. (Hamb. Math. Einzelschriften 1) Göttingen: Vandenhoeck und Ruprecht 1970zbMATHGoogle Scholar
  9. [Se] Serre, J-P.: L'invariant de Witt de la forme Tr (x 2) Comment. Math. Helv.59, 651–676 (1984)zbMATHCrossRefMathSciNetGoogle Scholar
  10. [Si] Silverman, J.H.: The arithmetic of elliptic curves. (Grad. Texts Math.) Berlin Heidelberg New York: Springer 1986Google Scholar
  11. [Tu] Tunnell, J.: Artin's conjecture for representations of octahedral type. Bull. Am. Math. Soc.5, 173–175 (1981)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Pilar Bayer
    • 1
  • Gerhard Frey
    • 2
  1. 1.Facultat de MatemàtiquesUniversitat de BarcelonaBarcelonaSpain
  2. 2.Institut für Experimentelle MathematikUniversität GHS EssenEssenFederal Republic of Germany

Personalised recommendations